# SDR DALA2024050905060

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 74,002 hours, 9,371 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3360 BURNING SMELL MID GALLEY AT DEPARTURE. CORRECTIVE ACTION: MELTED PLASTIC IN BUN WARMER. REPLACED BUN WARMER. OK FOR SERVICE.
